Z. Ahmed

Articles in Scholarly Journals [Incomplete List]

  1. A NOTE ON COULOMB SCATTERING AMPLITUDE
    International Journal of Modern Physics A, vol. 22, no. 18, p. 3131, 2007
  2. International Journal of Modern Physics A [Particles and Fields; Gravitation; Cosmology; Nuclear Physics], vol. 21, no. 22, p. 4439, 2006
  3. Phase space trajectories and quantization in PT-symmetric quantum mechanics
    Czechoslovak Journal of Physics, vol. 55, no. 9, pp. 1055–1062, 2005
  4. Novel phase-space orbits and quantization
    Journal of Physics A: Mathematical and General, vol. 38, no. 43, pp. L701–L706, 2005